# SDR FDEA201006212086

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77407
- Condition: Corroded
- Location: Bs 1671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF FLOOR PANEL NR 281HF FOR SEAT TRACK REPAIR.   ACCESS FOUND SEAT TRACK STA 1671 X= 75 OTBD FLANGE WITH SURFACE CORROSION.  MAIN DECK CARGO CORRODED SEAT TRACK AT STA 1671 X=75 OTBD FLANGE REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1631 TO STA 1751 X=75 IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 43.  REPAIR CLASSIFIED AS MAJOR IAWGMM 6-2-100, REV 110.
